Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 135, NWS Cheyenne, WY

July 1, 2015Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 1, 2015, 9:43 PM MDT for Niobrara County, Wyoming. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 1, 2015, 9:43 PM MDT (03:43 UTC)
Expired
Jul 1, 2015, 10:30 PM MDT
In force
47 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Niobrara County, WY

The radar

The Rapid City radar (KUDX), 178 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 3.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 382 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
382 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1913 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 5:42 PM MDT, 4 hours 1 minute earlier.

Area forecast discussion, Jul 1, 5:42 PM MDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
542 PM MDT WED JUL 1 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 254 PM MDT WED JUL 1 2015

WIDELY SCATTERED CONVECTION OVER THE MTNS OF SE WY AT THIS TIME
WITH A GENERAL SOUTHEASTERLY MOVEMENT. EXPECT THIS ACTIVITY TO
CONTINUE INTO THIS EVENING...GRADUALLY SPREADING EASTWARD OVER THE
PLAINS AIDED BY AN APPROACHING IMPULSE IN THE UPPER FLOW.
ACTIVITY LOOKS LIKE IT SHOULD PERSIST MUCH OF THE NIGHT OVER THE
NORTHEAST PARTS OF THE CWA AS THE IMPULSE MOVES BY AND HAVE
TAILORED POPS IN THIS DIRECTION.

OVERALL WEATHER PATTERN DOES NOT CHANGE MUCH THURSDAY THROUGH
FRIDAY WITH THE CWA UNDER A NWLY FLOW ALOFT. A WEAK FRONT WILL
DROP SOUTH ACROSS THE PLAINS OVERNIGHT LEAVING A MODEST UPSLOPE
FLOW IN ITS WAKE THURSDAY ALONG WITH A BIT COOLER TEMPS.
CONVECTION SHOULD FIRE ONCE AGAIN OVER THE HIGHER TERRAIN THURSDAY
AFTERNOON THEN SPREAD OVER THE PLAINS INTO THE EVENING BEFORE
DISSIPATING/MOVING OUT. SFC HIGH OVER THE PLAINS SLIPS EASTWARD
FRIDAY REDUCING THE UPSLOPE FLOW BUT SHOULD ONCE AGAIN SEE
CONVECTIVE ACTIVITY INITIATE OVER THE HIGHER TERRAIN. A LITTLE
MORE NORTHERLY COMPONENT TO THE UPPER FLOW SHOULD KEEP THIS
ACTIVITY MORE OVER SE WY HOWEVER.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 254 PM MDT WED JUL 1 2015

ACTIVE AND WET PATTERN IN THE LONG TERM WITH PRECIP CHANCES JUST
ABOUT EVERYDAY.

STARTING OFF SATURDAY...UPPER RIDGE OVERHEAD WITH A 591DM HIGH
CENTERED NEAR THE 4 CORNERS AREA. PERHAPS OUR DRIEST
DAY...CONVECTION SHOULD BE CONFINED MAINLY TO THE MOUNTAINS OUT
WEST.

STRONG AND ABNORMALLY COOL SHORTWAVE STILL ON TRACK FOR SUNDAY
INTO MONDAY. SHORTWAVE MOVES OUT OF ALBERTA PROVINCE SUNDAY
AFTERNOON. 700MB TEMPERATURES DROP FROM +20C SATURDAY
AFTERNOON...TO +12C SUNDAY AFTERNOON AND EVENTUALLY +8C MONDAY
AFTERNOON. ASSOCIATED SURFACE COLD FRONT LOOKS TO MOVE INTO THE
AREA SUNDAY AFTERNOON. GFS AND ECMWF VERY SIMILAR ON SOLUTIONS FOR
THE FRONT TIMING. PRETTY STRONG 850MB WINDS BEHIND THE FRONT OUT
IN WESTERN SOUTH DAKOTA AND NEBRASKA PANHANDLE. COULD BE SEEING
WIND ADVISORY CRITERIA BEING MET SUNDAY AFTERNOON THROUGH THE
EVENING HOURS AS ECMWF 850MB WINDS 35 TO 40KTS BEHIND THE FRONT.

WIDESPREAD STRATIFORM RAIN LIKELY MONDAY WITH EAST TO NORTHEAST
UPSLOPE WINDFLOW. FOR NOW...KEPT PRECIP CONVECTIVE...BUT IF THIS
PATTERN CONTINUES...WILL PROBABLY NEED TO SWITCH TO STRATIFORM IN
LATER FORECASTS.

MODELS CONTINUE TO HINT AT THE MONSOON SETTING UP OVER THE DESERT
SOUTHWEST FROM MONDAY ON INTO THE WEEK. NOT REALLY LIKING THE
SETUP OF THE 500MB HIGH THOUGH...ITS NOT IN THE RIGHT LOCATION FOR
US TO GET WIDESPREAD RAINS OVER SOUTHEAST WYOMING AND NEBRASKA
PANHANDLE ON EITHER THE GFS OR ECMWF. WILL NEED TO WAIT FOR A
LITTLE BETTER CONSISTENCY IN GUIDANCE BEFORE UPPING POPS FURTHER.

ECMWF DOES SHOW ANOTHER CANADIAN COLD FRONT APPROACHING NORTHERN
WYOMING WEDNESDAY AFTERNOON. COULD BE OUR NEXT SEVERE CONVECTIVE
EVENT AS 70KT JET MOVES INTO THE AREA WITH FAVORABLE LFQ DYNAMICS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 537 PM MDT WED JUL 1 2015

ISOLATED THUNDERSTORMS FOR THE WYOMING TAF SITES THROUGH 02Z
PRODUCING LOCALIZED MVFR...WIND GUSTS TO 45 KNOTS AND LOCALIZED
TURBULENCE...OTHERWISE VFR.

LOCALIZED MVFR IN SHOWERS FROM 07Z TO 14Z ACROSS THE NEBRASKA
TAFS ALONG WITH FOG...OTHERWISE VFR.

VFR AFTER DAYBREAK THURSDAY WITH ISOLATED TO WIDELY SCATTERED
AFTERNOON THUNDERSTORMS PRODUCING LOCALIZED MVFR AND WIND GUSTS
TO 45 KNOTS.

&&

.FIRE WEATHER...
ISSUED AT 254 PM MDT WED JUL 1 2015

NO CONCERNS SEEN FOR THE REST OF THE WEEK WITH FUELS GREEN AND
WEATHER CONDITIONS REMAINING NON-CRITICAL OVERALL. THERE WILL BE
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS MOST DAYS...MAINLY IN
THE AFTERNOONS AND EVENINGS BUT DRY LIGHTNING NOT EXPECTED.
WETTING RAINS LIKELY WHERE STRONGER STORMS OCCUR.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RE
LONG TERM...GCC
AVIATION...RUBIN
FIRE WEATHER...RE
Hazardous weather outlook, Jul 1, 10:47 AM MDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1047 AM MDT WED JUL 1 2015

WYZ101>119-021115-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1047 AM MDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE
THIS EVENING AS ANOTHER UPPER LEVEL DISTURBANCE MOVES THROUGH THE
REGION. ONCE STORMS DEVELOP...MOVEMENT WILL BE TOWARDS THE SOUTHEAST
AT AROUND 30 MPH. A FEW STORMS WILL LINGER OVERNIGHT BEFORE ENDING
LATE. A FEW THUNDERSTORMS MAY BECOME STRONG PRODUCING SMALL HAIL AND
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE EXPECTED ON THURSDAY AND FRIDAY AND
AGAIN SUNDAY THROUGH TUESDAY. A FEW STRONG THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-021115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1047 AM MDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
AS ANOTHER UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. ONCE
STORMS DEVELOP...MOVEMENT WILL BE TOWARDS THE SOUTHEAST AT AROUND
30 MPH. THUNDERSTORMS WILL LINGER OVERNIGHT BEFORE ENDING LATE.
SOME THUNDERSTORMS MAY BECOME STRONG CONTAINING SMALL HAIL AND
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE EXPECTED ON THURSDAY AND FRIDAY AND
AGAIN SUNDAY THROUGH TUESDAY. A FEW STRONG THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, Jul 1, 8:04 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
804 PM MDT WED JUL 1 2015

NEZ003-019-096-020245-
SOUTH SIOUX NE-SCOTTS BLUFF NE-BOX BUTTE NE-
804 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX...SOUTHWESTERN
BOX BUTTE AND NORTHEASTERN SCOTTS BLUFF COUNTIES UNTIL 845 PM MDT...

AT 804 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF LAKE
ALICE TO NEAR MORRILL...AND MOVING SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MORRILL...LAKE ALICE...
SCOTTS BLUFF NATIONAL MONUMENT...KILPATRICK LAKE...SCOTTSBLUFF
AIRPORT...LAKE MINATARE AND LAKE MINATARE CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4214 10322 4178 10362 4200 10399 4225 10377
TIME...MOT...LOC 0204Z 298DEG 18KT 4212 10371 4204 10391

HAMMER
Special weather statement, Jul 1, 8:08 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
808 PM MDT WED JUL 1 2015

NEZ021-020300-
MORRILL NE-
808 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORRILL COUNTY UNTIL 900
PM MDT...

AT 808 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ANGORA...OR 16 MILES SOUTHWEST OF ALLIANCE...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANGORA AND THE INTERSECTION OF HIGHWAY 385 AND L62.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4165 10266 4178 10321 4180 10322 4200 10314
      4200 10309 4195 10268 4179 10268 4174 10266
      4174 10264 4165 10264
TIME...MOT...LOC 0208Z 282DEG 30KT 4189 10302

FINCH
Special weather statement, Jul 1, 8:31 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
831 PM MDT WED JUL 1 2015

WYZ101-020315-
CONVERSE COUNTY LOWER ELEVATIONS WY-
831 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CONVERSE COUNTY
UNTIL 915 PM MDT...

AT 831 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTHEAST OF EDGERTON...OR 36 MILES NORTHEAST OF CASPER...
MOVING SOUTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
CONVERSE COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4341 10592 4304 10570 4295 10605 4303 10608
      4338 10607
TIME...MOT...LOC 0231Z 340DEG 19KT 4332 10603

HAMMER
Special weather statement, Jul 1, 8:44 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
844 PM MDT WED JUL 1 2015

WYZ101-103-020330-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
844 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE COUNTY
UNTIL 930 PM MDT...

AT 844 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF
DOUGLAS TO NEAR LAPRELE RESERVOIR...AND MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS...MANNING RANCH AND LOST SPRINGS.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 121 AND
153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4262 10490 4261 10490 4261 10529 4259 10530
      4276 10570 4300 10546 4307 10491
TIME...MOT...LOC 0244Z 281DEG 25KT 4292 10529 4275 10556

HAMMER
Special weather statement, Jul 1, 9:26 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
926 PM MDT WED JUL 1 2015

WYZ101-103-020415-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
926 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CONVERSE COUNTY
UNTIL 1015 PM MDT...

AT 926 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROLLING HILLS...OR 26 MILES NORTHEAST OF CASPER...MOVING SOUTHEAST AT
35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS...GLENROCK...ROLLING HILLS...LAPRELE RESERVOIR...ROLLING
HILLS ESTATES AND DEER CREEK.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 136 AND
167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4301 10600 4311 10579 4276 10530 4252 10576
TIME...MOT...LOC 0326Z 329DEG 31KT 4300 10585

HAMMER
Special weather statement, Jul 1, 9:28 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
928 PM MDT WED JUL 1 2015

WYZ102-020415-
NIOBRARA COUNTY WY-
928 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NIOBRARA COUNTY
UNTIL 1015 PM MDT...

AT 928 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF MANNING RANCH...OR 24 MILES WEST OF LUSK...MOVING EAST
AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LUSK...MANVILLE...KEELINE AND LANCE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4269 10489 4305 10489 4314 10436 4266 10432
TIME...MOT...LOC 0328Z 266DEG 29KT 4288 10491

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:04 PM MDTSpecial Weather StatementCYSGoshen26 min
Jul 1, 7:29 PM MDTSevere Thunderstorm WarningCYSConverse46 min
Jul 1, 8:16 PM MDTSevere Thunderstorm WarningCYSConverse29 min
Jul 1, 8:31 PM MDTSpecial Weather StatementCYSConverse44 min
Jul 1, 8:44 PM MDTSpecial Weather StatementCYSConverse46 min
Jul 1, 9:26 PM MDTSpecial Weather StatementCYSConverse49 min
Jul 1, 9:28 PM MDTSpecial Weather StatementCYSNiobrara47 min
Jul 1, 10:24 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara36 min
Jul 2, 4:08 PM MDTSpecial Weather StatementCYSAlbany52 min
Jul 2, 4:13 PM MDTSevere Thunderstorm WarningCYSAlbany47 min
Jul 2, 4:48 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie28 min
Jul 1, 7:14 PM MDTSpecial Weather StatementCYSScotts Bluff46 min
Jul 1, 8:04 PM MDTSpecial Weather StatementCYSScotts Bluff41 min
Jul 1, 8:08 PM MDTSpecial Weather StatementCYSMorrill52 min
Jul 1, 11:39 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux29 min
Jul 2, 1:39 AM MDTSpecial Weather StatementCYSMorrill51 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.